# SDR VTZA96268

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JX
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41036
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Control Head
- Condition: Tripped
- Location: Lt Adi
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6186 - LYH-IAD - DURING CLIMB, AN UNSCHEDULED LANDING AT LYH DUE TO LEFT ADI/AHRS FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE RERACKED LEFT ADI CONTROL HEAD, OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
